Change search
ReferencesLink to record
Permanent link

Direct link
Exact solution of the pairing problem for spherical and deformed systems
KTH, School of Engineering Sciences (SCI), Physics, Nuclear Physics.ORCID iD: 0000-0002-1406-5695
2015 (English)In: Physical Review C. Nuclear Physics, ISSN 0556-2813, E-ISSN 1089-490X, Vol. 92, no 5Article in journal (Refereed) PublishedText
Abstract [en]

There has been increasing interest in studying the Richardson model from which one can derive the exact solution for certain pairing Hamiltonians. However, it is still a numerical challenge to solve the nonlinear equations involved. In this paper we tackle this problem by employing a simple hybrid polynomial approach. The method is found to be robust and is valid for both deformed and nearly spherical nuclei. It also provides important and convenient initial guesses for spherical systems with large degeneracy. As an example, we apply the method to study the shape coexistence in neutron-rich Ni isotopes.

Place, publisher, year, edition, pages
American Physical Society , 2015. Vol. 92, no 5
National Category
Other Physics Topics
URN: urn:nbn:se:kth:diva-181968DOI: 10.1103/PhysRevC.92.051304ISI: 000364472800001ScopusID: 2-s2.0-84948446507OAI: diva2:902871

QC 20160212

Available from: 2016-02-12 Created: 2016-02-11 Last updated: 2016-02-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Qi, Chong
By organisation
Nuclear Physics
In the same journal
Physical Review C. Nuclear Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 20 hits
ReferencesLink to record
Permanent link

Direct link